# SDR HALA0700317

- Difficulty date: July 30, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 80,975 hours, 15,643 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STANDBY ATT IND G/S AND LOC FLAGS STAY IN VIEW.  ON ARRIVAL NO FLAG IN VIEW PERFORMED BITE CHECK ON BOTH MMR RECEIVERS, PASS PERFORMED MCDP TEST 40, PASS A/C LMP STATUS REMAIN IN LAND 3.
